MAUDE Adverse Event Report: PHILIPS ELECTRONICS NEDERLAND B.V. INGENIA AMBITION X; SYSTEM NUCLEAR MAGNETIC IMAGING

PHILIPS ELECTRONICS NEDERLAND B.V. INGENIA AMBITION X; SYSTEM NUCLEAR MAGNETIC IMAGING
Model Number INGENIA AMBITION X
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Date of Event 06/18/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There is no indication of a coil or system malfunction that could have contributed to the injury.The patient subsequently stated that there was increased heat development in the left hand area at the end of the examination.The injuries, 2nd degree burns on the patient's left hand a are consistent with heating incidents caused by insufficient distance between body parts, a so-called skin-to-skin burn.No padding was used to prevent this from occurring.There may have been direct contact between the patient's hand and the thigh/buttocks.Considering the possible direct contact between the patient's hand and the thigh/buttocks, the burns can be explained by skin-to-skin contact, which allowed an rf loop to form.
 
Event or Problem Description
Philips received a report that a male patient suffered 2nd degree burns on his left hand after lumbar spine examination with the contrast agent.

Brand Name
INGENIA AMBITION X
Common Device Name
SYSTEM NUCLEAR MAGNETIC IMAGING
Manufacturer (Section D)
PHILIPS ELECTRONICS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS ELECTRONICS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
dusty leppert
222 jacobs street
cambridge, MA 02141
MDR Report Key19700577
Report Number3003768277-2024-03725
Device Sequence Number7719946
Product Code LNH
UDI-Device Identifier00884838090040
UDI-Public884838090040
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K181479
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberINGENIA AMBITION X
Device Catalogue Number781356
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2024
Initial Report FDA Received Date07/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age83 YR
Patient SexMale
Patient Weight87 KG